# SDR SWAA2012032202471

- Difficulty date: March 19, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 55,517 hours, 45,449 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 89931505
- Part serial: 2153
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE WARNING LIGHTS (2 EA.) CAME ON AT 1500' ON FINAL APPROACH WITH FIRE BELL AND NO OTHER INDICATIONS.  STAYED ON AFTER LANDING THOUGH TAXI TO GATE.  RELAMPED BOTH GLARE SHIELD FIRE WARNING LIGHTS & REPLACED FIRE DETECTION UNIT PER M/M.
